Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2003

On the period of Fibonacci sequences in nilpotent groups

Erdal Karaduman, Uğur Yavuz

APPLIED MATHEMATICS AND COMPUTATION Cilt 142 · ss. 321–332 · 10.10.2003
DOI ile aç

Atıf için künye

Karaduman, E., & Yavuz, U. (2003). On the period of Fibonacci sequences in nilpotent groups. APPLIED MATHEMATICS AND COMPUTATION, 142, 321–332. https://doi.org/10.1016/s0096-3003%2802%2900306-5

BibTeX
@article{karaduman2003-73602,
  author = {Karaduman, Erdal and Yavuz, Uğur},
  title = {On the period of Fibonacci sequences in nilpotent groups},
  journal = {APPLIED MATHEMATICS AND COMPUTATION},
  year = {2003},
  volume = {142},
  pages = {321--332},
  issn = {0096-3003},
  doi = {10.1016/s0096-3003(02)00306-5},
  url = {https://akademik.atauni.edu.tr/yayinlar/73602-on-the-period-of-fibonacci-sequences-in-nilpotent-groups}
}